# SDR HNAA2025080500533

- Difficulty date: August 1, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 46,660 hours, 43,758 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FUEL SMELL IN CABIN DURING DEPLANING WITH ENGINES OFF AND APU RUNNING BOTH PACKS. CREW SHUT OFF PACKS AND REPORTED NO GSE EQUIPMENT AROUND A/C WITH NO DEFECTS NOTED ON POST FLIGHT WALKAROUND. CREW SELECTED PACK 1 FOLLOWED BY PACK 2 WITH NO FUEL SMELL NOTED. CREW SHUTDOWN APU AND REPORTED SLIGHT HINT OF FUEL SMELL. RESTARTED APU AND RAN BOTH PACKS WITH NO FUEL SMELL IN A/C.
